# SDR 08FDEA02414

- Difficulty date: June 24, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65174614
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRILL START NEXT TO RIVET, UNDER PANEL 9702, VERTICAL STABILIZER UPPER SKIN, DEPTH OUT OF LIMITS.  FOUND WHILE ACCOMPLISHING N/R N00752, FOUND DAMAGE TO BE OUT OF LIMITS.  VERIFIED REPAIR MATERIAL TO 2024-T-3 .080".  FABRICATED REPAIR DOUBLER AND INSTALLED DOUBLER IN REF TO SRM 55-30-3 PG 1-2.  TREATED AND PRIMED DOUBLER, IN REF TO SRM 51-10-2  PG 1-7, THIS IS CLASSIFIED AS A MAJOR REPAIR.
